skip to main content
Ngôn ngữ:
Giới hạn tìm kiếm: Giới hạn tìm kiếm: Dạng tài nguyên Hiển thị kết quả với: Hiển thị kết quả với: Chỉ mục
Lọc theo: Cơ sở dữ liệu: ScienceDirect Journals (Elsevier) xóa
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Secure message transmission in asynchronous networks

Choudhury, Ashish ; Patra, Arpita ; Ashwinkumar, B.V. ; Srinathan, Kannan ; Pandu Rangan, C.

Journal of Parallel and Distributed Computing, 2011, Vol.71(8), pp.1067-1074 [Tạp chí có phản biện]

ISSN: 0743-7315 ; DOI: 10.1016/j.jpdc.2011.03.004

Toàn văn sẵn có

Phiên bản sẵn có
2
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On the minimum number of additions required to compute a quadratic form

Pandu Rangan, C

Journal of Algorithms, 1983, Vol.4(3), pp.282-285 [Tạp chí có phản biện]

ISSN: 0196-6774 ; DOI: 10.1016/0196-6774(83)90027-5

Toàn văn sẵn có

Phiên bản sẵn có
3
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Total domination in interval graphs revisited

Ramalingam, G. ; Pandu Rangan, C.

Information Processing Letters, 1988, Vol.27(1), pp.17-21 [Tạp chí có phản biện]

ISSN: 0020-0190 ; DOI: 10.1016/0020-0190(88)90076-2

Toàn văn sẵn có

Phiên bản sẵn có
4
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

New sequential and parallel algorithms for interval graph recognition

Ramalingam, G. ; Pandu Rangan, C.

Information Processing Letters, 1990, Vol.34(4), pp.215-219 [Tạp chí có phản biện]

ISSN: 0020-0190 ; DOI: 10.1016/0020-0190(90)90163-R

Toàn văn sẵn có

Phiên bản sẵn có
5
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

An efficient algorithm for finding a two-pair, and its applications

Arikati, Srinivasa R. ; Pandu Rangan, C.

Discrete Applied Mathematics, 1991, Vol.31(1), pp.71-74 [Tạp chí có phản biện]

ISSN: 0166-218X ; DOI: 10.1016/0166-218X(91)90033-S

Toàn văn sẵn có

Phiên bản sẵn có
6
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Linear algorithm for optimal path cover problem on interval graphs

Rao Arikati, Srinivasa ; Pandu Rangan, C.

Information Processing Letters, 1990, Vol.35(3), pp.149-153 [Tạp chí có phản biện]

ISSN: 0020-0190 ; DOI: 10.1016/0020-0190(90)90064-5

Toàn văn sẵn có

Phiên bản sẵn có
7
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

An optimal algorithm for reconstructing a binary tree

Kamakoti, V. ; Pandu Rangan, C.

Information Processing Letters, 1992, Vol.42(2), pp.113-115 [Tạp chí có phản biện]

ISSN: 0020-0190 ; DOI: 10.1016/0020-0190(92)90099-H

Toàn văn sẵn có

Phiên bản sẵn có
8
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Efficient algorithms for the minimum weighted dominating clique problem on permutation graphs

Srinivasan, A. ; Pandu Rangan, C.

Theoretical Computer Science, 1991, Vol.91(1), pp.1-21 [Tạp chí có phản biện]

ISSN: 0304-3975 ; DOI: 10.1016/0304-3975(91)90265-4

Toàn văn sẵn có

Phiên bản sẵn có
9
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Generalized vertex covering in interval graphs

Marathe, Madhav V. ; Ravi, R. ; Pandu Rangan, C.

Discrete Applied Mathematics, 1992, Vol.39(1), pp.87-93 [Tạp chí có phản biện]

ISSN: 0166-218X ; DOI: 10.1016/0166-218X(92)90116-R

Toàn văn sẵn có

Phiên bản sẵn có
10
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Optimal path cover problem on block graphs and bipartite permutation graphs

Srikant, R. ; Sundaram, Ravi ; Singh, Karan Sher ; Pandu Rangan, C.

Theoretical Computer Science, 1993, Vol.115(2), pp.351-357 [Tạp chí có phản biện]

ISSN: 0304-3975 ; DOI: 10.1016/0304-3975(93)90123-B

Toàn văn sẵn có

Phiên bản sẵn có

Chủ đề của tôi

  1. Thiết lập

Refine Search Results

Mở rộng kết quả tìm kiếm

  1.   

Lọc kết quả

Năm xuất bản 

Từ đến
  1. Trước1988  (1)
  2. 1988đến1989  (1)
  3. 1990đến1990  (2)
  4. 1991đến1992  (4)
  5. Sau 1992  (2)
  6. Lựa chọn khác open sub menu

Gợi ý tìm kiếm

Bỏ qua truy vấn này và tìm kiếm mọi thứ

theo tác giả:

  1. Pandu Rangan, C
  2. Rangan, CP
  3. C. Pandu Rangan
  4. Arikati, Sr
  5. Ramalingam, G

Đang tìm Cơ sở dữ liệu bên ngoài...